# SDR AALA20150729001

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 9,300 hours, 3,630 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Overheat Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PILOT REPORTED NUMBER 2 ENGINE OVERHEAT LIGHT ILLUMINATED. DIVERTED AND LANDED UNEVENTFULLY.   FOUND NUMBER 2 ENGINE LOOP `A` WIRE CHAFED.  R & R RT ENGINE OVERHEAT LOOP.  PERFORMED OPERATIONAL CHECK IAW AMM 26-11-02.  SYS CHECKED NORMAL.
